# SDR GLBA20060786

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 30,607 hours, 33,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DAMAGE, OIL CANNED BETWEEN FS 3293.0 AND 3596.5. REMOVED DAMAGED AREA AND INSTALLED FLUSH REPAIR IAW SRM 53-00-01.
